• Home
  • Browse
    • Current Issue
    • By Issue
    • By Author
    • By Subject
    • Author Index
    • Keyword Index
    • Journal Metrics
  • Journal Info
    • About Journal
    • Aims and Scope
    • Editorial Board
    • Publication Ethics
    • Indexing and Abstracting
    • Related Links
    • FAQ
    • Peer Review Process
    • News
  • Guide for Authors
    • Guide for Authors
    • Forms
  • Submit Manuscript
  • Reviewers
    • Guide for Reviewers
  • Contact Us
  • Login
  • Register
Volume & Issue: Volume 10, Issue 4, December 2025, Pages 305-401 
Number of Articles: 6
On a class of skew Dyck paths

Pages 305-319

10.22061/jdma.2025.12170.1141

Yvonne Wakuthii Kariuki; Isaac Owino Okoth

  • View Article
  • PDF 305.25 K

Path length of protected nodes in random binary search trees

Pages 321-332

10.22061/jdma.2025.12370.1151

Ramin Kazemi; Sedigheh Zamani Mehreyan

  • View Article
  • PDF 365.79 K

VelvetFlow: An engineering pipeline for robust multi-density clustering

Pages 333-358

10.22061/jdma.2025.12039.1131

Hossein Eyvazi; Mohammad Badzohreh; Seyed Ali Shahrokhi

  • View Article
  • PDF 3.42 M

Detection of communities by modularity matrix

Pages 359-374

10.22061/jdma.2025.11684.1112

Akram Hosseini; Gholamhosein Fath-Tabar; Hossein Shabani

  • View Article
  • PDF 768.47 K

Gutman index of polyomino chains

Pages 375-392

10.22061/jdma.2025.12559.1168

Laila Azami; Nader Jafari Rad

  • View Article
  • PDF 1.49 M

On the characterization of tricyclic graphs with Szeged complexity one

Pages 393-401

10.22061/jdma.2025.12502.1161

Zahra Vaziri

  • View Article
  • PDF 401.03 K

Journal of Discrete Mathematics and Its Applications
  • Articles in Press
  • Current Issue

Journal Archive

Volume 10 (2025)
Issue 4
Issue 3
Issue 2
Issue 1
Volume 9 (2024)
Volume 8 (2023)
Volume 7 (2022)
Volume 6 (2016)
Volume 5 (2015)
Volume 4 (2014)
Volume 3 (2013)
Volume 2 (2012)
Volume 1 (2011)

Explore Journal

  • Home
  • About Journal
  • Editorial Board
  • Submit Manuscript
  • Contact Us
  • Sitemap

Latest News

  • New Special Issue of the 13th Graph Theory and Algebraic Combinatorics Conference 2025-06-01
  • New Issue of JDMA Released 2025-03-13
  • Special Issue: Advances in Combinatorics and Graph Theory: From Algebraic Structures to Real-World Applications 2024-09-26
  • Special Issue: Complex Systems and Applied Mathematics 2024-09-24
  • Special Issue of the Two days Online Workshop on Combinatorics and it's Applications 2024-09-09

Newsletter Subscription

Subscribe to the journal newsletter and receive the latest news and updates

  • © Journal management system. designed by sinaweb